# SDR SWAA2022072524870

- Difficulty date: July 1, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 27,233 hours, 12,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FWD DOOR SHIELD AT RBL 22 BS 767+3; BS 767+7; BS 767+15. / [01] CORROSION ON SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[02] VERIFIED CORRECTIVE ACTION ITEM 1;[03] REMOVED AFT CARGO BAY FWD DOOR SHIELD AT RBL 22 BS 767 - BS 793 PER SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED ACB FWD SHIELD AT BS867-BS787; RBL 22 PER SRM 51-40-05-0G-0 AND DWG 146A0081. OK TO INSTALL;[05] VERIFIED ACTION #4; OK TO INSTALL GIVEN;[06] INSTALLED NEW ACB FWD SHIELD AT BS767-BS 787; RBL 22 PER SRM 51-40-02-0G-0 AND DWG 146A0081;[07] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 6.;[08] VERIFIED PARTS TABLE;[09] VERIFIED MEASUREMENT TABLE;[10] CERTIFY
